MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/00045632241269657

Медицинская библиотека · Annals of clinical biochemistry · 2024

A case of autoimmune hepatitis associated with the PCSK9 inhibitor alirocumab.

Ibrahim Amira, Prasad Geeta, Kilpatrick Eric S, Morris Timothy J

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

This is a case of a 61-year-old lady who presented to the lipid clinic with possible familial hypercholesterolaemia (Simon Broome Criteria). She was commenced on atorvastatin; however, 4 weeks later, she developed hepatitis, and therefore her atorvastatin was discontinued. Following that, her liver function tests normalized, and she was diagnosed with statin-induced hepatitis. Three years later, she was seen again in the lipid clinic with an uncontrolled lipid profile, and she was commenced on alirocumab, a Proprotein Convertase Subtilisin/Kexin type 9 (PCSK9) inhibitor. A few days later, she developed hepatitis, and subsequently, the alirocumab was discontinued. She underwent a liver biopsy, which confirmed that she had Autoimmune Hepatitis (AIH) with presumed superimposed drug injury. This is the first reported case of autoimmune hepatitis associated with alirocumab.

Для цитирования: Ibrahim Amira, Prasad Geeta, Kilpatrick Eric S, Morris Timothy J. A case of autoimmune hepatitis associated with the PCSK9 inhibitor alirocumab.. Annals of clinical biochemistry. 2024. DOI: 10.1177/00045632241269657.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.